# SDR 97ZZZM867

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT AILERON MAIN CIRCUIT CONTROL CABLES ARE CORRODED AT WING ROOT PULLEYS.  REMOVED AND REPLACED BOTH RIGHT MAIN AILERON CENTER CABLES, TENSIONED, SAFETIED AND COMPLIED WITH AILERON SYSTEM FUNCTIONAL AND TRAVEL CHECK IAW BAE MM.
